# SDR HEEA954241

- Difficulty date: January 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5786D
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5113
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 355A11002011
- Condition: Cracked
- Location: M/R
- Part time: 636 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE SKIN OF THE LOWER SIDE LOCATED AT STATION 2228MM.  THE CRACK STARTS 45MM FROM THE TRAILING EDGE AND EXTENDS TO 96MM FROM THE TRAILING EDGE.
